# SDR 20001121SH001

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: General aviation
- Aircraft: N9288X
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257027
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 770052
- Part serial: 0086EC
- Condition: Failed
- Location: Instrument Panel
- Part time: 223 hours
- Component part number: 691400
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CODE ONE FAILURE MODE; SECOND TIME IN THIS AIRCRAFT.  SUBMITTER STATED FAX''''S TO PIPER, THEIR TECH REPS SAY THAT IT HAS THE ONLY AMPS AND VOLT READINGS ON THIS INSTRUMENT, SO IT IS REQUIRED.   (X)
